# SDR C2XA10IA149

- Difficulty date: May 17, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 20,316 hours, 10,764 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 00440
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,136 hours, 10,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2198, THE CREW REPORTED PRESSURIZATION LOST IN CRUISE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MANUAL PRESSURIZATION CONTROLLER, AND PNEUMATIC OUTFLOW VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
